# SDR C2XA09TY128

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 19,723 hours, 15,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED COCKPIT STEP EMERGENCY LIGHT AND OPS CHECKED GOOD.  CLOSED
